Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 768238, 6 pages
http://dx.doi.org/10.1155/2015/768238
Research Article

Fixed Point Theorems for Ćirić-Berinde Type Contractive Multivalued Mappings

Department of Mathematics, Hanseo University, Chungnam 356-706, Republic of Korea

Received 24 April 2014; Revised 24 September 2014; Accepted 28 October 2014

Academic Editor: Salvador Romaguera

Copyright © 2015 Seong-Hoon Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give a Ćirić-Berinde type contractive condition for multivalued mappings and analyze the existence of fixed point for these mappings.